# SDR ASAA0843183

- Difficulty date: June 29, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR3 SPOILER LOWER SURFACE HAS ONE DENT 9 INCHES FROM OB END, PREPARED DAMAGED AREA, FABRICATED DOUBLER AND BONDED IAW SRM 51-70-10, REPAIR 2.
